# SDR CALA2017032400685

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,488 hours, 16,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T300624
- Condition: Corroded
- Location: Bs 1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT BS 1395.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED THE ANGLE IAW SRM 51-10 -02 PARA 15, SRM 51-40-02 PARA. 4 FIG 3 & 8, AND PARA. 7D FIG 12
